MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN RC 5.0 W/OCORD W/NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN RC 5.0 W/OCORD W/NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222991
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Event or Problem Description
It was reported by the affiliate in chile that during a petella fracture knee surgery procedure on (b)(6) 2020, it was observed that the fastin rc 5.0 w/ocord w/ndls device while the surgeon began to make the knots to insert the patellar tendon, the device began to fray and finally was cut.It was not reported if there were any delays in the procedure.Another like device was used to complete the procedure.It was reported that there were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during the procedure the device broke.The complaint device remains implanted, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [6l88638] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
FASTIN RC 5.0 W/OCORD W/NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11081346
Report Number1221934-2020-04014
Device Sequence Number19635127
Product Code HWC
UDI-Device Identifier10886705008698
UDI-Public10886705008698
Combination Product (Y/N)N
PMA/510(K) Number
K060664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number222991
Device Catalogue Number222991
Device Lot Number6L88638
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1